RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 4, Pages 650–661 (Mi de6507)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. I

L. I. Kamynin

Lomonosov Moscow State University

Full text: PDF file (1624 kB)

English version:
Differential Equations, 1988, 24:4, 456–464

Bibliographic databases:
UDC: 517.95
Received: 03.06.1986

Citation: L. I. Kamynin, “A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. I”, Differ. Uravn., 24:4 (1988), 650–661; Differ. Equ., 24:4 (1988), 456–464

Citation in format AMSBIB
\Bibitem{Kam88}
\by L.~I.~Kamynin
\paper A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration.~I
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 4
\pages 650--661
\mathnet{http://mi.mathnet.ru/de6507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940749}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 4
\pages 456--464


Linking options:
  • http://mi.mathnet.ru/eng/de6507
  • http://mi.mathnet.ru/eng/de/v24/i4/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Parfenov, “Vesovaya apriornaya otsenka v raspryamlyaemykh oblastyakh lokalnogo tipa Lyapunova–Dini”, Sib. elektron. matem. izv., 9 (2012), 65–150  mathnet
  • Number of views:
    This page:65
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019